# SDR SIMA20151020005

- Difficulty date: October 20, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 28,857 hours, 24,285 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: 14522100001
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  SERVICE DOOR BACKING PLATE CRACKED & BENT.  PERFORMED REPAIR OF SERVICE DOOR BACKING PLATE IAW ERS-EM-53MR-1727.
